MathSciNet Relay Station
MathSciNet bibliographic data
MR1618725 26A15 (03E35)
Ciesielski, Krzysztof Decomposing symmetrically continuous and Sierpiński-Zygmund functions into continuous functions. Proc. Amer. Math. Soc. 127 (1999), no. 12, 3615–3622.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement